Filtros : "International Journal of Algebra" Limpar

Filtros



Refine with date range


  • Source: International Journal of Algebra. Unidade: ICMC

    Subjects: SINGULARIDADES, ANÉIS E ÁLGEBRAS COMUTATIVOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIMA, P. H; PÉREZ, Victor Hugo Jorge. On the Gorenstein property of the fiber cone to filtration. International Journal of Algebra, Ruse, Hikari, v. 8, n. 4, p. 159-174, 2014. Disponível em: < http://dx.doi.org/10.12988/ija.2014.312135 > DOI: 10.12988/ija.2014.312135.
    • APA

      Lima, P. H., & Pérez, V. H. J. (2014). On the Gorenstein property of the fiber cone to filtration. International Journal of Algebra, 8( 4), 159-174. doi:10.12988/ija.2014.312135
    • NLM

      Lima PH, Pérez VHJ. On the Gorenstein property of the fiber cone to filtration [Internet]. International Journal of Algebra. 2014 ; 8( 4): 159-174.Available from: http://dx.doi.org/10.12988/ija.2014.312135
    • Vancouver

      Lima PH, Pérez VHJ. On the Gorenstein property of the fiber cone to filtration [Internet]. International Journal of Algebra. 2014 ; 8( 4): 159-174.Available from: http://dx.doi.org/10.12988/ija.2014.312135
  • Source: International Journal of Algebra. Unidade: ICMC

    Assunto: SINGULARIDADES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PÉREZ, Victor Hugo Jorge; SILVA, M. D. Coefficient modules and rees polynomials of arbitrary modules. International Journal of Algebra, Bulgaria, HIKARI, v. 6, n. 9, p. 447-455, 2012. Disponível em: < http://www.m-hikari.com/ija/ija-2012/ija-9-12-2012/perezIJA9-12-2012.pdf >.
    • APA

      Pérez, V. H. J., & Silva, M. D. (2012). Coefficient modules and rees polynomials of arbitrary modules. International Journal of Algebra, 6( 9), 447-455. Recuperado de http://www.m-hikari.com/ija/ija-2012/ija-9-12-2012/perezIJA9-12-2012.pdf
    • NLM

      Pérez VHJ, Silva MD. Coefficient modules and rees polynomials of arbitrary modules [Internet]. International Journal of Algebra. 2012 ; 6( 9): 447-455.Available from: http://www.m-hikari.com/ija/ija-2012/ija-9-12-2012/perezIJA9-12-2012.pdf
    • Vancouver

      Pérez VHJ, Silva MD. Coefficient modules and rees polynomials of arbitrary modules [Internet]. International Journal of Algebra. 2012 ; 6( 9): 447-455.Available from: http://www.m-hikari.com/ija/ija-2012/ija-9-12-2012/perezIJA9-12-2012.pdf

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020